for about 3 weeks. 12 days before my next shot I started bleeding had the shot and then I started very heavy bleeding like standing up and gushing, alot of blood clots. I have now been bleeding for 2 1/2 months and they are heavy most of the time lately but sometimes its only in the morning or the evening. Dr. says to stay on it and I will eventually quit I am 47 yrs. old I have had my family, I started using this because of heavy bleedings. Should I stay on it or stop I'm aiming for stopping at least my periods were only 7-10 days long instead of months.
I had the same issues! I literally bled for almost 3 months straight... it was to the point where I was almost astonished I was still alive! Lol! It was pure misery! I liked the convenience of only having to get the shot every so often instead of monthly. However, if you are uncomfortable with the continuous bleeding... then I would consider switching to something else!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2014 • 3 answers
Posted 18 Sep 2014 • 2 answers
Posted 26 Mar 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 25 Sep 2015 • 1 answer